MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY EMMA KIT; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MASIMO - 15750 ALTON PKWY EMMA KIT; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 3639
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the emma was "consistently getting a low reading" as the measurements were "usually 5-8 under even after performing zeroing." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: device evaluation is anticipated.When the device is evaluated or new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact.
 
Additional Manufacturer Narrative
Other text: the returned emma was evaluated.A clogged adapter error was triggered when an airway adapter was installed in the device.The module is unable to take measurements when the error is present.In this condition, accuracy testing could not be conducted.Therefore, the reported accuracy issue could not be duplicated.Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description

Brand Name
EMMA KIT
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24384718
Report Number3019388613-2026-00050
Device Sequence Number21488399
Product Code CCK
UDI-Device Identifier07350046131033
UDI-Public(01)07350046131033(11)161101
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K201590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3639
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown